# SDR YENA2023072500871

- Difficulty date: July 23, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N990JL
- Make and model: Airbus A321-231
- Aircraft serial: 07993
- Aircraft time: 22,632 hours, 4,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: BURNED CEILING PANEL EMERGENCY LIGHT BTW DOOR 833-843 IN PASSENGER CABIN; REMOVED AND REPLACED ON CEILING PANEL EMERGENCY LIGHT 54 WL BTW DOOR 833-843 IAW AMM 35-51-17-000-001-A AND 33-51-17-400-001-A AND PERFORMED OPERATIONAL TEST IS CORRECT IN PASSENGER CABIN. WORK ACP ON AEROMN NRC 2023-424066.
